Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Chest x- ray taken. Have cold. Advised Aigmentin. Side effects?

hello doctor... I am from India... recently I had a chest x- ray taken As a part of my medical test to go to Saudi Arabia for working. as a result of the x-ray they said I have cold and need to take Aigmentin 625mg tablet for 7 days. can you please advise the purpose of this tablet and advise any side effects because this tablet..
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Chest infection is very common an augmentin or amoxicillin with clavulanic acid is the most commonly prescribed antibiotic for such infections. I believe that you will not have any side effects from this medicine if you take it regularly. Even if you do they should go away in a couple of days as your body becomes accustomed to it.

I hope this helped and I wish you the very best. Take care!
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor